# SDR USAA2010120992947

- Difficulty date: December 2, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 49,358 hours, 7,913 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S2 - MAJOR REPAIR - CORROSION ON FLOORBEAM SUPPORT AT FR73, Y793.  REPLACED FLOORBEAM SUPPORT AT FR73, Y793 IAW A330 SRM 51-42-11, 53-41-14 & 51-44-11.
